Linear energy bounds for Heisenberg spin systems

Autor(en): Schmidt, HJ
Stichwörter: APPROXIMATING PARABOLAS; LADDERS; MAGNETIC-FIELD; Physics; Physics, Mathematical; Physics, Multidisciplinary; PLATEAUS; SPECTRUM
Erscheinungsdatum: 2002
Herausgeber: IOP PUBLISHING LTD
Journal: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volumen: 35
Ausgabe: 31
Startseite: 6545
Seitenende: 6555
Zusammenfassung: 
Recently obtained results on linear energy bounds are generalized to arbitrary spin quantum numbers and coupling schemes. Thereby, the class of so-called independent magnon states, for which the relative ground-state property can be rigorously established, is considerably enlarged. We still require that the matrix of exchange parameters has constant row sums, but this can be achieved by means of a suitable gauge and need not be considered as a physical restriction.
ISSN: 03054470
DOI: 10.1088/0305-4470/35/31/302

Show full item record

Page view(s)

1
Last Week
0
Last month
1
checked on Feb 23, 2024

Google ScholarTM

Check

Altmetric